Lecoxyl And Tinnitus

2 Replies Updated



Conversation Starter

Anne Says:


When I started taking Levoxyl began noises in the ears. This tablet can be the cause of tinnitus?. You can change the prescription?.



Showing Replies 1 - 2 of 2 RSS Feed


Page of 1     Sorted By:
1
Ana Acevedo Says:

Tinnitus is caused by increased pressure in the ear due to sodium (According to my doctor), however, I suffer from hypothyroidism and I take Levoxyl tabl .. These tablets contain sodium, which has increased my Tinnitus. What can be done to reduce this?.

REPLYSHAREREPORT
Was this helpful?      0  
2
Verwon Says:

The sodium is actually just the chemical salt they are based on and Tinnitus can be caused by several different things, not just sodium.

If you refer to the information here:

https:/­/­www.medschat.com/­wiki/­Tinnitus/­

You'll see that it can have various underlying causes.

What advice has your doctor given you?

https:/­/­www.medschat.com/­wiki/­Levothyroxine/­

REPLYSHAREREPORT
Was this helpful?      0  




Viewing page 1 of 1     Reply


More Discussions:

Tinnitus and Losartan 50mg
I started taking Losartan 50mg two and a half weeks ago and I have developed tinnutis, this is not a common side effect ... 4 replies
Tinnitus And Nortriptyline
Can Nortriptyline actually help Tinnitus caused by acoustic trauma? If so, how? ## Hi Jack, According to government stud... 2 replies
Tinnitus and Depramil or Citalopram
Can the use of Depramil or Citalopram lead to tinnitus? ## Hello, Lestie! How are you? Yes, that can be a side effect of... 2 replies
lexis pro and tinnitus
I started lexapro and after 10 days tinnitus started in my left ear. After reading only very few other cases, I thought ... 1 reply
Xarelto side effects. (tinnitus and more)
Hello to anyone interested. I have been taking Xarelto for 3 months. 20mg once a day for DVT and P.E's post knee rep... 3 replies
Tinnitus - ringing in ears
Please can somebody tell me if this blood thinner can cause tinnitus? A few doctors i've spoke to say it shouldn'... 3 replies
tinnitus probleb
SIR PLS TO PARCHESE TO MEDICINES MANE TINNITUS PROBLEM. INDIAN COMPANISE. ## please sr cant u give me some meds hat will... 2 replies
Tinnitus problem
Sir I have problem of tinnitus since last 3 years,it caused due to exposure to loud noise,I am using hearing aids to bot...
Metformin tinnitus/hearing loss
Doctor put me on Metformin, two days after I started experiencing severe stomach pain and tinnitus in one ear. Went to E... 6 replies
Gabapentin for tinnitus
My husband was prescribed gabapentin for severe tinnitus. . From the very first gabapentin reduced and sometimes complet... 1 reply


Post a Reply

No registration needed.
Simply fill out the form below.

 *

 *


 Optional, stays hidden.
Get notified when a reply is posted here.




4) Text Verification: *
Prevents SPAM.

Click here to show the question



This form will be submitted securely


TRUSTe

Discussion Thread Guidelines: Any participation in the discussion threads signifies your agreement with the Terms of Use and Privacy Policy. (1) Act civilized and be respectful towards others. No profanity, vulgarity or lewd / suggestive content is allowed. (2) Posts encouraging, facilitating, or seeking advice about the abuse of medications or other substances are prohibited. (3) Personal contact information (such as telephone numbers, email addresses, etc) is not allowed to appear on our discussion threads. (4) We do not allow our forums to be used for buying, selling, trading, or for the promotion of a product or service. (5) Posting external links to other web sites is not allowed without our prior approval. (6) We reserve the right to edit or remove content which we find objectionable to the community at our sole discretion.


Note: All times displayed are GMT - 7.

This information has been independently compiled and is for informational purposes only. It is not intended to be a substitute for medical advice from a qualified healthcare professional; nor is it intended to diagnose, treat, cure or prevent any disease. For more details please see the Medical Disclaimer. This page was last updated on 26 October 2011.

We are committed to your privacy.

Copyright © 2005-2019 All Rights Reserved. MedsChat® is a registered trademark of Limelight Innovations L.L.C. 9888 W Belleview Ave #5000, Denver, CO, 80123, USA